Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Aldactone cause panic attacks or weird dreams?

Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

default
Posted on Wed, 21 Oct 2015 in Medicines and Side Effects
Question: Is it possible for Aldactone 100 mg/day to cause panic attacks or weird dreams? How about magnesium supplement?
doctor
Answered by Dr. Chintan Solanki 59 minutes later
Brief Answer:
Aldactone not likely to cause panic attack

Detailed Answer:
Hello,


Thanks for writing to us.

No it is not evident that aldactone can cause panic attacks or weird dreams. But yes due to changes in blood pressure it can cause drowsiness, dizziness, lightheadedness, stomach upset, diarrhea, nausea, vomiting, or headache which is just like anxiety features.

I need to know if there is any relation between starting the drug and your panic attacks symptoms.

Magnesium supplement may help in anxiety symptoms if there is deficiency of the same otherwise not. I suggest going for serum magnesium level first.

Hope I have answered your query, I will be happy to help further.
Regards,
Dr.Chintan Solanki.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chintan Solanki 4 minutes later
I'm taking it with Metformin, and a birth control called Low Lo Estrin Fe. I'm also taking a magnesium supplement. None of these symptoms started until taking all of these together.
doctor
Answered by Dr. Chintan Solanki 4 hours later
Brief Answer:
Lo Estrin Fe can cause panic attacks

Detailed Answer:
Hi,

Thanks for follow up.

Form mentioned drugs Lo Estrin (norethindrone acetate and ethinyl estradiol) can cause panic attacks in few patients.

You need to discuss this possibility with your treating doctor.

Feel free to ask further for any doubt.

Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Lightheadedness

doctor1 MD

I am a 31 year old female. I have been experiencing dizziness, lightheadedness, and nausea for the last 4 days. Today I noticed a lump on my lower rib right below my left breast. I am a generally healthy person. I went to the ER thinking the worst...they said it was fatty tissue. How does fatty tissue just show up in a day?

doctor1 MD

hello ive been having trouble with my stomach and bowels the last 3 days, been having watery poo s one that had blood . been sick a few times and light headedness also having pain and aches in my muscles; lower back and legs. eyes are continuously watering and when theyre not watering they re burning.. what s wrong with me?

doctor1 MD

So I have had some swelling for a few days now in my ankles. It goes through waves in term of pain and varies from tolerable pain to excruciating pain. The pain seems to come from my ankles and near my hips, making moving almost impossible. The past two days I have developed red lumps, the size of large mosquito bites. They did not hurt at first but today, they are hard and painful. I have not been outside or near anything that could contain bugs that could do harm and ultimately, bite me. I did recently come back from a visit to the midwest and back that was 10 hours each way. I have been to two doctors, in which they took blood and did an ultra sound but I have only received news from one doctor that my blood work is normal (Kidney, Liver, Glucose levels). They did indicate that I did have a slightly higher-then-usual blood pressure which may be an indicator or may be due to my stress and anxiety from this entire situation. I also have been having moments where my ears have been ringing along with lightheadedness. I don t know what it is but I am wondering if its allergy related. Any insight would be fantastic!

doctor1 MD

Hi, I am on my third day taking Duromine ( Phentermine ) 30mg and I have been experiencing some of the common symptoms associated with taking this eg headache , lightheadedness , dry mouth however I have had ZERO reduction in appetite! I am starving constantly and stopping myself from eating but I have massive hunger pains every 2 hours or so. I am drinking over 2litres of water a day but even this isn t keeping me full. I am currently menstrating and wondering whether this is why I am hungry? Could my appetite be increased because of this and this is why they are not working or should I go back to my gp to get a 40mg prescription? Everyone else on duromine has to force themselves to eat and even forget to eat because they have such little appetite and I m the complete opposite and starving! I m very confused!

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15 minutes afterwards. The smell is gone and i feel better. Do i have anything to worry about?

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started bleeding this morning, 9 days too early for s period but it may be early. Also, I cleaned my ears and...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and Nortriptyline for debilitating Gi tract spasms 50 mg. I have had a lot of dizziness and light headed...